# SDR FDEA201008072868

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6049502
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR3 SPOILER PANEL UPPER SURFACE FOUND WITH DELAMINATION. REPAIR CARRIED OUT IAW EA NR8-5770-132457, TITLE: "WINGS - RT WING NR 3 SPOILER DELAMINATION - REPAIR." THIS REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100 REV 110.
